Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 102, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at May 10, 2012, 1:28 PM CDT for 4 counties in Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2012, 1:28 PM CDT (18:28 UTC)
- Expired
- May 10, 2012, 2:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Bee County, TX, Goliad County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 73 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 11:40 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1593 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
500
WUUS54 KCRP 101828
SVRCRP
TXC025-175-391-469-101915-
/O.NEW.KCRP.SV.W.0102.120510T1828Z-120510T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
128 PM CDT THU MAY 10 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BEE COUNTY IN SOUTH CENTRAL TEXAS
EASTERN GOLIAD COUNTY IN SOUTH CENTRAL TEXAS
NORTHWESTERN REFUGIO COUNTY IN SOUTH CENTRAL TEXAS
SOUTHWESTERN VICTORIA COUNTY IN SOUTHEAST TEXAS
* UNTIL 215 PM CDT
* AT 127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHEAST OF SKIDMORE...AND MOVING NORTHEAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK
VILLAGE...BLANCONIA...COLETO CREEK PARK...MCFADDIN...GOLIAD AND
FANNIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN TEXAS.
&&
LAT...LON 2885 9741 2861 9691 2815 9747 2817 9748
2816 9751 2824 9772
TIME...MOT...LOC 1829Z 209DEG 50KT 2833 9754
$$
LK2 follow-up statements
751 WWUS54 KCRP 101847 SVSCRP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 147 PM CDT THU MAY 10 2012 TXC025-175-391-469-101915- /O.CON.KCRP.SV.W.0102.000000T0000Z-120510T1915Z/ BEE-GOLIAD-REFUGIO-VICTORIA- 147 PM CDT THU MAY 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR SOUTHWESTERN VICTORIA...NORTH CENTRAL REFUGIO...EAST CENTRAL BEE AND EASTERN GOLIAD COUNTIES... AT 145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF BLANCONIA...OR 11 MILES SOUTH OF GOLIAD... MOVING NORTHEAST AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... GOLIAD... FANNIN... OAK VILLAGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEASTERN TEXAS. && LAT...LON 2838 9740 2847 9760 2885 9741 2861 9691 TIME...MOT...LOC 1847Z 207DEG 46KT 2854 9741 $$ LK
220 WWUS54 KCRP 101905 SVSCRP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 205 PM CDT THU MAY 10 2012 TXC025-391-101915- /O.CAN.KCRP.SV.W.0102.000000T0000Z-120510T1915Z/ BEE-REFUGIO- 205 PM CDT THU MAY 10 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL REFUGIO AND EAST CENTRAL BEE COUNTIES IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEASTERN TEXAS. LAT...LON 2855 9731 2864 9751 2885 9741 2867 9704 TIME...MOT...LOC 1905Z 207DEG 46KT 2874 9729 $$ TXC175-469-101915- /O.CON.KCRP.SV.W.0102.000000T0000Z-120510T1915Z/ GOLIAD-VICTORIA- 205 PM CDT THU MAY 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR WEST CENTRAL VICTORIA AND CENTRAL GOLIAD COUNTIES... AT 204 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FANNIN...OR 7 MILES NORTHEAST OF GOLIAD...MOVING NORTHEAST AT 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEASTERN TEXAS. && LAT...LON 2855 9731 2864 9751 2885 9741 2867 9704 TIME...MOT...LOC 1905Z 207DEG 46KT 2874 9729 $$ LK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:28 PM CDT, 1 hour earlier.
Area forecast discussion, May 10, 12:28 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1228 PM CDT THU MAY 10 2012 .DISCUSSION...TORNADO WATCH 271 HAS BEEN ISSUED FOR ALL OF S TX AND THE ADJACENT NEARSHORE WATERS UNTIL 8 PM. THE AIRMASS IS BECOMING MORE FAVORABLE FOR SVR/TOR THIS AFTERNOON DUE TO INCREASED INSTABILITY/SHEAR AND APPROACHING UPPER LEVEL SYSTEM. HEAVY RAINFALL IS ALSO EXPECTED WITH 1 TO 2 INCH AMOUNTS ON AVERAGE AND ISOLATED AMOUNTS UP TO 3 TO 4 INCHES. LOCALIZED FLOODING CAN BE EXPECTED...HOWEVER WIDESPREAD FLOODING IS NOT ANTICIPATED AT THIS TIME DUE TO STORMS MOVING AT A FAST PACE. ALSO SEE AVIATION SECTION BELOW. && .AVIATION...A TORNADO WATCH IS IN EFFECT UNTIL 8 PM FOR ALL OF S TX. CONDITIONS WILL BE A MIX OF VFR TO IFR DUE TO ONGOING TSRA'S. TSRA'S WILL BE POSSIBLE OVERNIGHT AND INTO FRI AS THE MAIN UPPER LOW CURRENTLY OVER BIG BEND CONTINUES TO MOVE E AND EMBEDDED SHORT WAVES ROTATING AROUND THE LOW...TRACK ACROSS S TX. && .PREV DISCUSSION... /ISSUED 1010 AM CDT THU MAY 10 2012/ DISCUSSION...SEVERE THUNDERSTORM WATCH 270 REMAINS IN EFFECT UNTIL 1 PM. CURRENT SVR/TOR REMAINS ISOLD OVER THE W CWA AND IS MOVG NE AND E. BASED ON WV SATELLITE IMAGERY...THE AREA IS BEING TAKEN OVER BY A BROAD AREA OF MID/UPPER LEVEL DRYING...WHICH WILL ALLOW FOR THE ENVIRONMENT TO DESTABILIZE FURTHER AHEAD OF THE NEXT ROUND OF SVR WX. A N TO S ORIENTED LINE OF ENHANCED CU EXTENDS FROM ANNAROSE TO ALICE AND PREMONT...AND IS MOVG INTO A MORE UNSTABLE ENVIRONMENT. MAY BEGIN TO SEE CONVECTION FIRING ALONG THIS LINE IN THE NEXT HOUR OR SO. BASED ON BOTH WV AND VISIBLE SATELLITE...THE NEXT SHORT WAVE THAT IS ROUNDING THE BASE OF THE MAIN UPPER LOW...IS LOCATED NEAR THE BIG BEND WITH CONVECTION JUST E OF BIG BEND. AM EXPECTING THIS NEXT WAVE TO APPROACH THE W CWA BY EARLY TO MID AFTERNOON AND THE EASTERN CWA BY LATE AFTERNOON INTO THE EVENING. WILL LIKELY SHIFT THE 60-80 POPS FARTHER E FOR THIS AFTERNOON AND KEEP THE CATEGORICAL POPS AS IS FOR THIS EVENING. PREV DISCUSSION... /ISSUED 652 AM CDT THU MAY 10 2012/ DISCUSSION...SEVERE THUNDERSTORM WATCH 270 IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON FOR MOST OF SOUTH TEXAS. UPDATED PRODUCTS. AVIATION...FOR THE 12Z TAFS...CONVECTION FIRING UP THIS MORNING OVER PORTIONS OF SOUTH TEXAS DUE TO AN APPROACHING UPPER LEVEL DISTURBANCE. EXPECTING A CONTINUATION OF THUNDERSTORMS TO DEVELOP THIS MORNING...WITH A SECOND ROUND BY EARLY AFTERNOON CONTINUING ON THROUGH THE OVERNIGHT HOURS. WITH SCATTERED CONVECTION RIGHT NOW AND EXPECTING COVERAGE TO INCREASE THROUGH THE EVENING...WILL CONTINUE MENTION OF THUNDER THROUGH THE ENTIRE PERIOD...WITH A LATE START FOR VCT. WITH A SEVERE WATCH IN PLACE...THERE IS THE POSSIBILITY THAT THE STORMS MAY BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAJOR THREAT. CEILINGS WILL VARY FROM MVFR/VFR WITH ANY APPROACHING STORMS. PREV DISCUSSION... /ISSUED 541 AM CDT THU MAY 10 2012/ SHORT TERM (TODAY THROUGH FRIDAY)...A POTENT UPPER LEVEL LOW CURRENTLY SITUATED OVER FAR WEST TEXAS IS FIRING UP CONVECTION ACROSS WEST TEXAS. THIS SYSTEM COMBINED WITH THE SURFACE LOW ALONG THE SOUTHERN COAST WILL AIDE IN THE EXPECTED CONVECTION FOR TODAY THROUGH FRIDAY. A STRENGTHENING SOUTHEASTERLY LOW LEVEL JET WILL FUEL THE SYSTEM PUMPING IN GULF MOISTURE THROUGHOUT THE DAY. CURRENT GOES SOUNDING IMAGERY IS SHOWING ROUGHLY 1.5 INCH PWATS OVER THE AREA...WITH HIGHER AMOUNTS FURTHER WEST AND SOUTH WHICH SHOULD ENTER THE AREA AS THE DAY PROGRESSES. CURRENTLY...A S/W DISTURBANCE ROUNDING THE BOTTOM OF THE MAIN UPPER LEVEL LOW IS ENTERING ACROSS THE SOUTHERN TIP OF TEXAS...AIDING IN MORNING CONVECTION...AND SHOULD CONTINUE TO MOVE EAST THROUGH THE MORNING. THE BIGGER FOCUS COMES IN TO PLAY WITH THE UPPER LOW THAT WILL SHIFT FARTHER INTO TEXAS...BEFORE BEING PULLED NORTHEASTWARD LATE TONIGHT INTO FRIDAY. A COUPLE OF THINGS HAVE BEEN MENTIONED PREVIOUSLY WITH THE TRACKING OF THE PROGRESSION OF THE AFOREMENTIONED UPPER LOW...ONE BEING THE POSSIBILITY OF SEVERE WEATHER AND THE SECOND BEING THE HEAVY RAIN THREAT. AS FOR THE SEVERE WEATHER...MULTIPLE WEATHER INGREDIENTS CONTINUE TO COME TOGETHER FOR TODAY...ESPECIALLY FOR THIS LATE AFTERNOON THROUGH THE EVENING/OVERNIGHT HOURS. MODELS CONTINUE TO SHOW SPLIT FLOW ALOFT...WITH PRESSURE HEIGHT FALLS AND COOLING TEMPERATURES. THE STRENGTHENING UPPER LEVEL JET OVER THE AREA WILL ALSO AIDE IN THE INCREASED SHEARING FROM 0-6KM TO 45-50KTS OVER MUCH OF THE AREA. WITH ENOUGH LIFT AND SHEARING... THE POSSIBILITY OF SEVERE REMAINS OVER SOUTH TEXAS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAJOR THREATS. CAN NOT RULE OUT AN ISOLATED TORNADO OR TWO...PARTICULARLY OVER THE COASTAL LOCATIONS WHERE HIGHER HELICITY VALUES REMAIN. AS FOR THE HEAVY RAINFALL... WITH ABUNDANT MOISTURE OVER THE AREA...STRONG SLOW MOVING STORMS MAY PRODUCE A STORM WITH RAINFALL AMOUNTS OF 1-2 INCHES...WITH ISOLATED HIGHER AMOUNTS. HOWEVER...STORM MOTION IS SHOWING AN INCREASE IN SPEED EASTWARDLY AS TIME PROGRESSES THIS EVENING... WHICH MAY HELP REDUCE THE TIMING A STRONG STORM WOULD BE OVER THE AREA. AREAS ACROSS THE NORTHERN CWA WILL HAVE THE BEST CHANCE FOR ABUNDANT RAINFALL. EXPECTING THE EVENTS TO OCCUR ESPECIALLY OVER THE WEST DURING THE MORNING TO LATE MORNING HOURS...EXPANDING EAST AS THE DAY PROGRESSES...WITH THE MAIN EVENT OCCURRING BY THIS LATE AFTERNOON AND EVENING. CONTINUED INFLUENCE FROM THE UPPER LOW WILL ALLOW FOR STORMS TO REMAIN A POSSIBILITY THROUGH THE OVERNIGHT HOURS INTO FRIDAY. LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...DETERMINING HOW LONG TO KEEP RAIN IN THE FORECAST THROUGH THE EARLY PART OF THE EXTENDED IS MAIN CONCERN. PERIOD WILL BEGIN WITH THE UPPER LOW OVER NORTH CENTRAL TEXAS AT 00Z SATURDAY. MOISTURE WILL REMAIN IN PLACE ACROSS THE VICTORIA AREA WITH PWATS AROUND 1.5 INCHES. WILL KEEP THE HIGHEST POPS IN THE NORTHEAST PART OF THE CWA TAPERING OFF TO 20 POPS OVER THE WESTERN CWA. CHANCES FOR SHOWERS AND STORMS WILL BE WINDING DOWN BY SATURDAY AS UPPER TROUGH PASSES TO THE EAST. WILL KEEP SOME LOW END POPS OVER THE EASTERN HALF OF THE AREA...ROUGHLY ALONG AND EAST OF A HIGHWAY 281 LINE. LATEST NAM GENERATES SOME MORE QPF AS SHORTWAVE ROTATES THROUGH THE AREA. NOT CONFIDENT ON THIS SCENARIO AND HAVE CONTINUED TREND OF PUSHING CONVECTION OFF THE COAST. AT OR BELOW NORMAL TEMPERATURES ARE EXPECTED OVER SOUTH TEXAS THIS WEEKEND...WITH 80S IN MOST LOCATIONS BOTH SAT/SUN. MODELS INDICATE THE NEXT UPPER DISTURBANCE WILL MOVE SOUTHEAST OUT OF EASTERN NEW MEXICO/WEST TEXAS ON TUESDAY. THE GFS REMAINS MORE AGGRESSIVE WITH UPPER LEVEL SYSTEM AND CHANCES FOR CONVECTION WHILE THE EUROPEAN IS WEAKER WITH UPPER TROUGH. FOR NOW...HELD ON TO THE LOW END POPS MONDAY NIGHT AND TUESDAY. WOULD LIKE TO SEE BETTER AGREEMENT BETWEEN THE MODELS BEFORE INCLUDING ADDITIONAL PERIODS OF SHOWERS AND STORMS. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 85 72 83 68 84 / 70 90 60 20 20 VICTORIA 83 69 79 64 81 / 70 90 60 40 30 LAREDO 85 72 88 69 89 / 90 70 30 20 10 ALICE 82 70 85 66 86 / 80 90 50 20 20 ROCKPORT 82 74 82 71 81 / 70 90 70 30 20 COTULLA 80 67 83 65 86 / 90 80 30 20 10 KINGSVILLE 85 71 84 67 85 / 70 90 60 20 20 NAVY CORPUS 83 74 82 70 82 / 60 90 60 30 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TE/81...SHORT TERM GW/86...LONG TERM
Hazardous weather outlook, May 10, 12:07 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1207 PM CDT THU MAY 10 2012 TXZ229>234-239>247-111715- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1207 PM CDT THU MAY 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT MOST OF SOUTH TEXAS UNTIL 8 PM FOR SOUTH TEXAS AND THE ADJACENT NEARSHORE WATERS. LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES WILL BE MAIN THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE TODAY AND TONIGHT WITH 1 TO 2 INCHES OF RAIN POSSIBLE...WITH ISOLATED HIGHER AMOUNTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS SOUTH TEXAS FRIDAY INTO SATURDAY. A FEW STORMS MAY BECOME STRONG ON FRIDAY WITH SMALL HAIL AND GUSTY WINDS. THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS. GMZ230-235-250-255-270-275-111715- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1207 PM CDT THU MAY 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE BAYS AND NEAR SHORE WATERS UNTIL 8 PM. DAMAGING WINDS...LARGE HAIL AND POSSIBLE TORNADOES WILL BE THE MAIN HAZARDS. THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY WITH SMALL HAIL AND GUSTY WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS. TE
In the hours before
Special weather statement, May 10, 10:51 AM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1051 AM CDT THU MAY 10 2012 TXZ231-232-241>246-101800- ARANSAS-BEE-JIM WELLS-KLEBERG-LIVE OAK-NUECES-REFUGIO-SAN PATRICIO- 1051 AM CDT THU MAY 10 2012 ...A FUNNEL CLOUD WAS SPOTTED OVER PORTLAND EARLIER THIS MORNING BY A CITY OFFICIAL... THE ENVIRONMENT IS FAVORABLE FOR ADDITIONAL FUNNEL CLOUDS THROUGH THE MORNING AND INTO THE AFTERNOON FOR ARANSAS...BEE...JIM WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO AND SAN PATRICIO COUNTIES. YOU SHOULD BE PREPARED TO SEEK SHELTER IN THE EVENT THAT A FUNNEL CLOUD DOES REACH THE GROUND. TE
Local storm report, May 10, 10:52 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1052 AM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM TSTM WND DMG SE WOODWARD 28.53N 99.29W
05/10/2012 LA SALLE TX EMERGENCY MNGR
MOBILE HOME FLIPPED NEAR WOODWARD ON RANCH RD 469.
POSSIBLE PEOPLE TRAPPED INSIDE.
&&
LKEYSLocal storm report, May 10, 12:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1248 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL 3 WNW ORVIL 27.65N 99.54W
05/10/2012 E0.75 INCH WEBB TX COCORAHS
0615 AM HAIL 14 SSE ENCINAL 27.86N 99.26W
05/10/2012 E0.75 INCH WEBB TX COCORAHS
HAIL FELL FOR 10 MINUTES AT CALLAHAN RANCH
1034 AM TSTM WND DMG SE WOODWARD 28.53N 99.29W
05/10/2012 LA SALLE TX EMERGENCY MNGR
MOBILE HOME FLIPPED NEAR WOODWARD ON RANCH RD 469.
POSSIBLE PEOPLE TRAPPED INSIDE.
1045 AM FLASH FLOOD 5 NW COTULLA 28.49N 99.29W
05/10/2012 LA SALLE TX EMERGENCY MNGR
ALONG FM468 NEAR THE WOODWARD AREA...TWO FEET DEEP WATER
OVER THE ROAD. ROAD IS NOW CLOSED.
1242 PM HAIL KINGSVILLE 27.51N 97.86W
05/10/2012 E1.00 INCH KLEBERG TX TRAINED SPOTTER
6TH AND KING STREET
1245 PM HAIL KINGSVILLE 27.51N 97.86W
05/10/2012 E1.00 INCH KLEBERG TX TRAINED SPOTTER
HAIL AT KINGSVILLE HIGH SCHOOL
&&
ANIEVESLocal storm report, May 10, 12:51 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1251 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TORNADO RICARDO 27.42N 97.91W
05/10/2012 KLEBERG TX EMERGENCY MNGR
REPORT OF TORNADO NEAR RICARDO. MAGNITUDE UNKNOWN AT THIS
TIME.
&&
ANIEVESLocal storm report, May 10, 12:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1258 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM FUNNEL CLOUD 12 S TILDEN 28.28N 98.54W
05/10/2012 MCMULLEN TX LAW ENFORCEMENT
DEPUTIES REPORTING FUNNEL CLOUD AND MONITORING
&&
DVOGELSALocal storm report, May 10, 1:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
111 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM FLASH FLOOD KINGSVILLE 27.51N 97.86W
05/10/2012 KLEBERG TX TRAINED SPOTTER
SOME INTERSECTIONS IN KINGSVILLE BECOMING IMPASSABLE.
WATER COMING UP OVER AREAS OF KING STREET.
&&
DVOGELSAThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 5:08 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 52 min |
| May 10, 5:54 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 29 min |
| May 10, 5:57 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 48 min |
| May 10, 6:22 AM CDT | Tornado Warning | CRP | Webb | 53 min |
| May 10, 6:54 AM CDT | Tornado Warning | CRP | La Salle, Webb | 66 min |
| May 10, 7:06 AM CDT | Special Marine Warning | CRP | 54 min | |
| May 10, 7:59 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen, Webb | 61 min |
| May 10, 8:01 AM CDT | Special Marine Warning | CRP | 48 min | |
| May 10, 8:58 AM CDT | Severe Thunderstorm Warning | CRP | McMullen | 47 min |
| May 10, 9:30 AM CDT | Tornado Warning | CRP | La Salle | 30 min |
| May 10, 9:51 AM CDT | Severe Thunderstorm Warning | CRP | McMullen | 24 min |
| May 10, 10:01 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 29 min |
| May 10, 10:32 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 43 min |
| May 10, 10:37 AM CDT | Flash Flood Warning | CRP | La Salle | 113 min |
| May 10, 11:07 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 53 min |
| May 10, 11:14 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 46 min |
| May 10, 11:57 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 63 min |
| May 10, 12:04 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 41 min |
| May 10, 12:16 PM CDT | Tornado Warning | CRP | McMullen | 44 min |
| May 10, 12:23 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Live Oak, Nueces | 37 min |
| May 10, 12:35 PM CDT | Tornado Warning | CRP | La Salle | 40 min |
| May 10, 12:40 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg, Nueces | 35 min |
| May 10, 12:57 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Jim Wells, Nueces, Refugio, San Patricio | 33 min |
| May 10, 12:59 PM CDT | Tornado Warning | CRP | McMullen | 46 min |
| May 10, 1:05 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 115 min |
| May 10, 1:15 PM CDT | Tornado Warning | CRP | Kleberg, Nueces | 30 min |
| May 10, 1:15 PM CDT | Tornado Warning | CRP | La Salle, McMullen | 45 min |
| May 10, 1:19 PM CDT | Areal Flood Advisory | CRP | Kleberg | 56 min |
| May 10, 1:19 PM CDT | Tornado Warning | CRP | Bee, Live Oak, McMullen | 41 min |
| May 10, 1:45 PM CDT | Tornado Warning | CRP | Kleberg, Nueces | 45 min |
| May 10, 1:45 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 45 min |
| May 10, 1:55 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 50 min |
| May 10, 1:59 PM CDT | Tornado Warning | CRP | McMullen | 46 min |
| May 10, 2:24 PM CDT | Special Marine Warning | CRP | 96 min | |
| May 10, 2:28 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 47 min |
| May 10, 2:29 PM CDT | Tornado Warning | CRP | Kleberg, Nueces | 46 min |
| May 10, 2:37 PM CDT | Tornado Warning | CRP | La Salle, McMullen | 38 min |
| May 10, 2:40 PM CDT | Tornado Warning | CRP | Live Oak, McMullen | 35 min |
| May 10, 3:04 PM CDT | Flash Flood Warning | CRP | Bee, La Salle, Live Oak, McMullen | 3 hr |
| May 10, 3:05 PM CDT | Flash Flood Watch | CRP | Bee, Goliad, La Salle, Live Oak, McMullen, Victoria | 19 hr |
| May 10, 3:14 PM CDT | Severe Thunderstorm Warning | CRP | Nueces | 31 min |
| May 10, 3:14 PM CDT | Tornado Warning | CRP | McMullen | 46 min |
| May 10, 3:18 PM CDT | Tornado Warning | CRP | Bee, Live Oak, McMullen | 42 min |
| May 10, 3:47 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak, McMullen | 43 min |
| May 10, 3:51 PM CDT | Special Marine Warning | CRP | 114 min | |
| May 10, 3:57 PM CDT | Tornado Warning | CRP | McMullen | 33 min |
| May 10, 3:59 PM CDT | Tornado Warning | CRP | Live Oak, McMullen | 46 min |
| May 10, 4:01 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 29 min |
| May 10, 4:25 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 33 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, McMullen | 60 min |
| May 10, 5:18 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 57 min |
| May 10, 5:23 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 37 min |
| May 10, 5:25 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 35 min |
| May 10, 5:30 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 45 min |
| May 10, 5:38 PM CDT | Tornado Warning | CRP | Duval, McMullen | 37 min |
| May 10, 5:41 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 10, 6:03 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 57 min |
| May 10, 6:05 PM CDT | Flash Flood Warning | CRP | Bee | 115 min |
| May 10, 6:14 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio | 61 min |
| May 10, 6:15 PM CDT | Tornado Warning | CRP | Duval, Live Oak, McMullen | 45 min |
| May 10, 6:19 PM CDT | Severe Thunderstorm Warning | CRP | Duval, La Salle, McMullen, Webb | 41 min |
| May 10, 6:24 PM CDT | Flash Flood Warning | CRP | Duval, La Salle, Live Oak, McMullen | 111 min |
| May 10, 6:43 PM CDT | Tornado Warning | CRP | Duval, McMullen, Webb | 47 min |
| May 10, 6:47 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 43 min |
| May 10, 6:57 PM CDT | Special Marine Warning | CRP | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.